# SDR AALA202503243234

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,026 hours, 33,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 4823
- Condition: No Test
- Location: Zone 800
- Part time: 66,026 hours, 33,949 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DAMPER AND EMERGENCY OPERATION CYLINDER DID NOT PASS THE DAMPING OPERATIONAL TEST. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
